# SDR CALA2014051991065

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,363 hours, 17,401 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  LIGHTS GO ON & OFF BY THEMSELVES.  UNABLE TO DUPLICATE.  EEL BITE TEST AT FAP OKAY.  ALL LIGHTS OPERATIONAL NO HISTORY NOTED.
